# SDR UPS07M48927

- Difficulty date: January 21, 2007
- Submitted: January 24, 2007
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A SYSTEM 2 HYD QTY LOSS IN FLIGHT, 50 MINUTES INTO FLIGHT HYD PUMP 2L OFF, 10 MINUTES LATER HYD 2R OFF.  QTY 8.2 FOLLOWED BY HYD 2 OFF, 15 MINUTES LATER HYD 2 FIL QTY WAS 0.0.  REMOVED AND REPLACED NR 2 ENG LT HYD PUMP PER 29-11-20-4.  REQUIRES OPS CHECK.  REMOVED AND REPLACED NR 2 ENG R/H HYD PUMP PER 29-11-20.  PUMP REQUIRES LEAK AND OPS CHECK.  LEAK AND OPS CHECKED PER MM 29-11-20-4-2.
